# SDR DALA1013110144

- Difficulty date: June 10, 2010
- Submitted: June 16, 2010
- Operation: Air carrier
- Aircraft: N144DA
- Make and model: Boeing 767332
- Aircraft serial: 27584
- Aircraft time: 37,201 hours, 14,381 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ON PDC/DRC CHECK, EMERGENCY LIGHT IS INOPERATIVE AT THE BASE OF LAVATORY 215.  MX REPAIRED A BROKEN WIRE FOUND AT BASE. SYS OPS IS NORMAL. (DL76P101504)
